# SDR AALA202009019006

- Difficulty date: August 28, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 16,953 hours, 7,828 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND FIRST OFFICER REAR WINDOW DELAMINATED. REMOVED AND REPLACED FIRST OFFICER R3 FIXED WINDOW IAW AMM 56-11-12.
